# SDR MWEA070004

- Difficulty date: January 15, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 53,682 hours, 45,952 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4056510903
- Part serial: 97123689
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN THE COCKPIT.  REMOVED AND REPLACED PRIMARY FLIGHT DISPLAY.
